Alert archive / Florida / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 231, NWS Jacksonville, FL
NWS Jacksonville, FL issued this severe thunderstorm warning at Jul 25, 2011, 4:07 PM EDT for Flagler County, Saint Johns County, Florida. It was in force for 53 min. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 25, 2011, 4:07 PM EDT (20:07 UTC)
- Expired
- Jul 25, 2011, 5:00 PM EDT
- In force
- 53 min
- Issued by
- NWS Jacksonville, FL
- Area
- Storm-based polygon
Counties Flagler County, FL, Saint Johns County, FL
The radar
The Jacksonville radar (KJAX), 121 km from the middle of the area, began a volume at 20:07 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 25, 4:10 PM EDT | TSTM WND DMG | 2 W Palm Coast, FL | TRAINED SPOTTER REPORT OF TREES DOWN ON BURNING BUSH DRIVE IN PALM COAST. ALSO REPORTED ESTIMATED WIND GUSTS AROUND 50 MPH AND MARBLE SIZE HAIL. |
| Jul 25, 4:10 PM EDT | HAIL 0.75 | Palm Coast, FL | TRAINED SPOTTER REPORT OF DIME SIZE HAIL IN BUNKER HILL SUBDIVISION IN PALM COAST. |
| Jul 25, 4:22 PM EDT | TSTM WND GST 50 | Palm Coast, FL | TRAINED SPOTTER RELAYED PUBLIC REPORT OF WIND GUST UP TO 50 MPH IN NORTH SEMINOLE WOODS SECTION OF PALM COAST. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 3 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Jacksonville, FL (KJAX), launched 12:00Z, 8.1 hours before the alert went out and 122 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2421 J/kg
- Mixed-layer CIN
- -17 J/kg
- Mixed-layer LCL
- 617 m above ground
- 0-6 km bulk shear
- 13 kt
- 0-1 km storm-relative helicity
- -2 m²/s²
- 0-3 km storm-relative helicity
- 16 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
875
WUUS52 KJAX 252007
SVRJAX
FLC035-109-252100-
/O.NEW.KJAX.SV.W.0231.110725T2007Z-110725T2100Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE JACKSONVILLE FL
407 PM EDT MON JUL 25 2011
THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHEASTERN ST. JOHNS COUNTY IN NORTHEAST FLORIDA
FLAGLER COUNTY IN NORTHEAST FLORIDA
* UNTIL 500 PM EDT
* AT 407 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
TRACKING A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING
QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THESE
STORMS WERE LOCATED ALONG A LINE EXTENDING FROM CRESCENT BEACH TO
PALM COAST TO 11 MILES SOUTHWEST OF BUNNELL...OR ALONG A LINE
EXTENDING FROM CRESCENT BEACH TO PALM COAST TO 9 MILES NORTHEAST OF
PIERSON...AND MOVING NORTHEAST AT 15 MPH.
* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO SAINT
AUGUSTINE SHORES...CRESCENT BEACH...BUTLER BEACH...MARINELAND...
PALM COAST...BUNNELL AND FLAGLER BEACH.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
REPORT SEVERE WEATHER OR DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY
OR YOUR COUNTY EMERGENCY MANAGEMENT.
&&
LAT...LON 2941 8115 2927 8114 2926 8115 2925 8141
2929 8143 2939 8143 2940 8147 2957 8138
2978 8138 2984 8126 2973 8123 2942 8110
TIME...MOT...LOC 2007Z 225DEG 15KT 2977 8127 2959 8124
2937 8138
$$
ENYEDI4 follow-up statements
727
WWUS52 KJAX 252025
SVSJAX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
425 PM EDT MON JUL 25 2011
FLC035-109-252100-
/O.CON.KJAX.SV.W.0231.000000T0000Z-110725T2100Z/
ST. JOHNS FL-FLAGLER FL-
425 PM EDT MON JUL 25 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 500 PM EDT
FOR FLAGLER AND SOUTHEASTERN ST. JOHNS COUNTIES...
AT 425 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO
TRACK A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER
SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORMS
WERE LOCATED ALONG A LINE EXTENDING FROM CRESCENT BEACH TO MARINELAND
TO 7 MILES SOUTHWEST OF BUNNELL...OR ALONG A LINE EXTENDING FROM
SAINT AUGUSTINE BEACH TO MARINELAND TO 7 MILES SOUTHWEST OF
BUNNELL...MOVING NORTHEAST AT 15 MPH.
OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO PALM
COAST...BUNNELL AND FLAGLER BEACH.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
REPORT SEVERE WEATHER OR DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY
OR YOUR COUNTY EMERGENCY MANAGEMENT.
&&
LAT...LON 2941 8115 2927 8114 2926 8115 2925 8141
2929 8143 2947 8135 2961 8137 2977 8130
2978 8124 2973 8123 2942 8110
TIME...MOT...LOC 2025Z 225DEG 15KT 2982 8121 2964 8118
2942 8132
$$090
WWUS52 KJAX 252038
SVSJAX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
438 PM EDT MON JUL 25 2011
FLC035-109-252100-
/O.CON.KJAX.SV.W.0231.000000T0000Z-110725T2100Z/
ST. JOHNS FL-FLAGLER FL-
438 PM EDT MON JUL 25 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 500 PM EDT
FOR FLAGLER AND SOUTHEASTERN ST. JOHNS COUNTIES...
AT 438 PM EDT...A LINE OF SEVERE THUNDERSTORMS WAS REPORTED CAPABLE
OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60
MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM 9 MILES
NORTHEAST OF CRESCENT BEACH TO MARINELAND TO BUNNELL...OR ALONG A
LINE EXTENDING FROM 6 MILES EAST OF SAINT AUGUSTINE BEACH TO
MARINELAND TO BUNNELL...MOVING NORTHEAST AT 15 MPH.
OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO BUNNELL
AND FLAGLER BEACH.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
REPORT SEVERE WEATHER OR DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY
OR YOUR COUNTY EMERGENCY MANAGEMENT.
&&
LAT...LON 2941 8115 2927 8114 2926 8115 2925 8141
2929 8143 2947 8135 2961 8137 2977 8130
2978 8124 2973 8123 2942 8110
TIME...MOT...LOC 2038Z 225DEG 15KT 2986 8116 2968 8113
2946 8128
$$
ENYEDI063
WWUS52 KJAX 252045
SVSJAX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
445 PM EDT MON JUL 25 2011
FLC109-252055-
/O.CAN.KJAX.SV.W.0231.000000T0000Z-110725T2100Z/
ST. JOHNS FL-
445 PM EDT MON JUL 25 2011
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN ST. JOHNS COUNTY
IS CANCELLED...
REPORT SEVERE WEATHER OR DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY
OR YOUR COUNTY EMERGENCY MANAGEMENT.
LAT...LON 2941 8115 2927 8114 2926 8115 2925 8132
2949 8133 2967 8120 2942 8110
TIME...MOT...LOC 2045Z 225DEG 15KT 2987 8113 2969 8110
2947 8125
$$
FLC035-252100-
/O.CON.KJAX.SV.W.0231.000000T0000Z-110725T2100Z/
FLAGLER FL-
445 PM EDT MON JUL 25 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 500 PM EDT
FOR EASTERN FLAGLER COUNTY...
AT 445 PM EDT...A LINE OF SEVERE THUNDERSTORMS WAS REPORTED CAPABLE
OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60
MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM 20 MILES
NORTH OF PALM COAST TO 10 MILES NORTHEAST OF PALM COAST TO BUNNELL...
OR ALONG A LINE EXTENDING FROM 8 MILES EAST OF SAINT AUGUSTINE BEACH
TO 6 MILES EAST OF MARINELAND TO BUNNELL...MOVING NORTHEAST AT 15
MPH.
OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO FLAGLER
BEACH.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
REPORT SEVERE WEATHER OR DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY
OR YOUR COUNTY EMERGENCY MANAGEMENT.
&&
LAT...LON 2941 8115 2927 8114 2926 8115 2925 8132
2949 8133 2967 8120 2942 8110
TIME...MOT...LOC 2045Z 225DEG 15KT 2987 8113 2969 8110
2947 8125
$$706
WWUS52 KJAX 252102
SVSJAX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
502 PM EDT MON JUL 25 2011
FLC035-252112-
/O.EXP.KJAX.SV.W.0231.000000T0000Z-110725T2100Z/
FLAGLER FL-
502 PM EDT MON JUL 25 2011
...THE SEVERE THUNDERSTORM WARNING FOR EASTERN FLAGLER COUNTY HAS
EXPIRED...
REPORT SEVERE WEATHER OR DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY
OR YOUR COUNTY EMERGENCY MANAGEMENT.
LAT...LON 2941 8115 2927 8114 2926 8115 2925 8132
2949 8133 2967 8120 2942 8110
TIME...MOT...LOC 2045Z 225DEG 15KT 2987 8113 2969 8110
2947 8125
$$
ENYEDIWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jacksonville, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 25, 2:51 PM EDT, 1 hour 16 minutes earlier.
Area forecast discussion, Jul 25, 2:51 PM EDT, 1 hour 16 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE JACKSONVILLE FL
251 PM EDT MON JUL 25 2011
.SHORT TERM...
MEAN HIGH PRESSURE RIDGE IS SOUTH OF THE AREA AND
A TROUGH IS PUSHING ACROSS THE EASTERN SEABOARD. SEVERAL
SHORTWAVES ARE MOVING THRU THE BASE OF THE MID LEVEL TROUGH. THIS
ENERGY IS COMBINING WITH THE GULF COAST SEA BREEZE TO PRODUCE A
BAND OF STRONG STORMS OVER THE SW PORTION. CONVECTION WILL MOVE
TOWARD THE NE THIS AFTN/EVNG. HAVE BUMPED POPS UP TO LIKELY
THROUGHOUT THE MIDDLE PORTION OF NE FL FOR REMAINDER OF THE AFTN.
THE LAPS SHOWS CAPES OF 4000 J/KG FROM GILCHRIST TO ST. JOHNS.
TUESDAY/WEDNESDAY...A STRONGER SHORTWAVE TROUGH AND ASSOCIATED
COLD FRONT MOVING INTO SRN GA WILL USHER IN DEEPER MOISTURE WITH
PWATS APPROACHING 2.5 INCHES...TAPERING DOWN TO LESS THAN 2
INCHES OVER MARION COUNTY. SOUTHWESTERLY FLOW AGAIN TUESDAY WILL
KEEP EAST COAST SEA BREEZE PINNED TO THE COAST AGAIN AND
COLLISIONS WILL BE LIKELY NEAR ST. JOHNS RIVER. NUMEROUS
SHOWERS/STORMS ARE FORECAST FOR MOST OF THE LOCAL AREA AND SCTD
STORMS FOR THE FAR SRN TIER. LOCALLY HEAVY RAINFALL IS POSSIBLE.
MAX TEMPS WILL BE A TAD LOWER (UPR 80S TO LOW 90S) DUE TO
INCREASED CLOUDS AND SHOWERS.
.LONG TERM...THURSDAY THROUGH MONDAY...
DEEP MOISTURE WILL LINGER OVER THE AREA ON THURSDAY WITH ABOVE
CLIMO POPS ESPECIALLY N OF I-10 AS MOISTURE IS IN PROCESS OF
LIFTING N WITH THE FRONT. WILL KEEP HIGH END SCTD SHOWERS/STORMS.
HIGH PRESSURE WILL BUILD BACK OVER THE AREA THROUGH THE WEEKEND
WITH DRIER AIR IN MID/UPR LEVELS. THIS SHOULD LOWER POPS BACK
BELOW AVERAGE WITH ABOVE NORMAL TEMPS. HEAT INDICES MAY BE
OPPRESSIVE ONCE AGAIN AND TOP OUT NEAR 105 THIS WEEKEND.
EARLY NEXT WEEK...THE UPR RIDGE IS PROGGED TO RETROGRADE WEST AND
TROUGHINESS RETURNS TO THE EAST COAST WITH A BETTER CHANCE FOR
RAIN AND NOT AS HOT. HAVE LEANED TO THE GFS WITH THIS FCST AS THE
ECMWF LOWERS A FRONT INTO S GA LATE SUNDAY...EARLIER THAN THE GFS.
&&
.AVIATION...
INSTABILITY INDUCED BY SURFACE HEATING WILL CONTINUE TO LEAD TO
SCATTERED THUNDERSTORMS THIS AFTERNOON INTO EARLY EVENING. THESE STORMS
ARE EXPECTED TO GENERALLY MOVE EAST NORTHEAST...AND COULD PRODUCE
BRIEFLY STRONG WIND GUSTS. WHILE THE COVERAGE OF STORMS WILL
DISSIPATE THIS EVENING AFTER SUNSET...ADDITIONAL CONVECTION
OVERNIGHT CANNOT BE RULED OUT AS A TROUGH IS APPROACHING FROM THE
NORTHWEST. THE TROUGH WILL PUSH TOWARD THE SOUTHEAST US COAST
TUESDAY...AND BECOME A FOCUS FOR ADDITIONAL CONVECTION
TUESDAY...ESPECIALLY IN THE AFTERNOON.
&&
.MARINE...
A SURFACE TROUGH WILL MOVE TOWARD THE SOUTHEAST US COAST
TONIGHT...AND STALL. THIS FEATURE WILL BE A FOCUS FOR CONVECTION.
A WEAK RIDGE OF HIGH PRESSURE WILL BUILD ACROSS THE REGION
WEDNESDAY. LOW LEVEL NOCTURNAL EFFECTS WILL LEAD TO ELEVATED WINDS
OVERNIGHT. THEREFORE...HAVE ISSUED A SMALL CRAFT ADVISORY FOR
OFFSHORE ZONES.
&&
.PRELIMINARY POINT TEMPS/POPS...
AMG 75 90 75 89 / 40 70 60 70
SSI 78 89 79 88 / 40 60 60 60
JAX 76 91 76 91 / 30 60 50 60
SGJ 76 90 77 89 / 30 40 40 60
GNV 75 91 75 91 / 20 40 30 50
OCF 75 91 75 92 / 20 40 30 50
&&
.JAX WATCHES/WARNINGS/ADVISORIES...
FL...NONE.
GA...NONE.
AM...SMALL CRAFT ADVISORY FROM 7 PM THIS EVENING TO 6 AM EDT TUESDAY
FOR ALTAMAHA SOUND GA TO FERNANDINA BEACH FL 20 NM TO 60 NM
OFFSHORE-FERNANDINA BEACH TO ST AUGUSTINE FL 20 NM TO 60 NM
OFFSHORE.
&&
TRABERT/STRUBLE/WALKERHazardous weather outlook, Jul 25, 4:33 AM EDT, 11 hours 34 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE JACKSONVILLE FL 433 AM EDT MON JUL 25 2011 FLZ020>025-030>033-035>038-040-GAZ132>136-149>154-162>166-261000- HAMILTON-SUWANNEE-COLUMBIA-BAKER-NASSAU-DUVAL-UNION-BRADFORD-CLAY- ST JOHNS-GILCHRIST-ALACHUA-PUTNAM-FLAGLER-MARION-COFFEE- JEFF DAVIS-BACON-APPLING-WAYNE-ATKINSON-WARE-PIERCE-BRANTLEY- INLAND GLYNN-COASTAL GLYNN-ECHOLS-CLINCH-CHARLTON-INLAND CAMDEN- COASTAL CAMDEN- 433 AM EDT MON JUL 25 2011 THIS OUTLOOK IS FOR NORTHEAST FLORIDA AND SOUTHEAST GEORGIA. .DAY ONE...TODAY AND TONIGHT... ...HEAT INDICES 104 TO 108 THIS AFTERNOON... HOT TEMPERATURES AND HIGH HUMIDITY WILL PRODUCE HEAT INDICES IN THE 104 TO 108 RANGE THIS AFTERNOON. SCATTERED THUNDERSTORMS WILL DEVELOP THIS AFTERNOON ACROSS THE AREA. THE STORM MOTION WILL BE TO THE EAST. THE STRONGER STORMS WILL PRODUCE FREQUENT LIGHTING STRIKES...STRONG GUSTY WINDS...AND LOCALLY HEAVY RAINFALL. PATCHY SMOKE FROM THE HONEY PRAIRIE WILDFIRE COMPLEX IN THE OKEFENOKEE SWAMP WILL AFFECT VISIBILITIES NEAR AND NORTHEAST OF THE FIRE SITES TODAY. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY... SCATTERED TO NUMEROUS THUNDERSTORMS WITH LOCALLY HEAVY RAINFALL ARE EXPECTED TUESDAY THROUGH THURSDAY. THE BEST CHANCES OF RAIN WILL BE OVER SOUTHEAST GEORGIA. THUNDERSTORMS WILL BE MORE ISOLATED FRIDAY THROUGH SUNDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT REQUESTED AT THIS TIME. FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN JACKSONVILLE WEBSITE ON THE INTERNET AT WEATHER.GOV/JAX. MZ
In the hours before
Local storm report, Jul 25, 3:19 PM EDT, 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
319 PM EDT MON JUL 25 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0310 PM TSTM WND GST 2 NE LAKESIDE 30.15N 81.75W
07/25/2011 E50 MPH CLAY FL NWS EMPLOYEE
AN OFF DUTY NWS EMPLOYEE REPORTED AN ESTIMATED WIND GUST
OF 50 TO 60 MPH.
&&
PPSpecial weather statement, Jul 25, 3:41 PM EDT, 26 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
341 PM EDT MON JUL 25 2011
FLZ024-025-GAZ165-166-252030-
COASTAL CAMDEN-DUVAL-INLAND CAMDEN-NASSAU-
341 PM EDT MON JUL 25 2011
...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR NORTHEASTERN
DUVAL...NORTHERN NASSAU AND SOUTHERN CAMDEN COUNTIES FOR STRONG WINDS
AND EXCESSIVE LIGHTNING VALID UNTIL 430 PM EDT...
AT 341 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG
THUNDERSTORMS CENTERED ALONG A LINE EXTENDING FROM 6 MILES SOUTHWEST
OF HILLIARD TO 3 MILES NORTH OF OCEANWAY TO 5 MILES SOUTH OF NEPTUNE
BEACH...MOVING NORTHEAST AT 10 MPH. THESE STRONG THUNDERSTORMS WILL
ALSO AFFECT AREAS AROUND OCEANWAY...JACKSONVILLE INTERNATIONAL
AIRPORT...CALLAHAN...FORT CAROLINE...NEPTUNE BEACH...MAYPORT...
HILLIARD...LITTLE TALBOT ISLAND...TALBOT ISLAND AND YULEE THROUGH 430
PM EDT. EXCESSIVE CLOUD-TO-GROUND LIGHTNING AND GUSTY WINDS OF 45 TO
55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE. HEAVY
RAINFALL WILL PRODUCE PONDING OF WATER ON ROADWAYS AND MINOR FLOODING
OF LOW-LYING AREAS.
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.
LAT...LON 3031 8138 3031 8139 3065 8202 3086 8177
3069 8142 3062 8143 3052 8143 3051 8144
3050 8142 3048 8140 3043 8140 3039 8138
TIME...MOT...LOC 1941Z 240DEG 10KT 3064 8198 3051 8164
3025 8139
ENYEDILocal storm report, Jul 25, 3:48 PM EDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
348 PM EDT MON JUL 25 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0304 PM TSTM WND DMG 4 NE LAKESIDE 30.17N 81.71W
07/25/2011 CLAY FL LAW ENFORCEMENT
THE ORANGE PARK POLICE REPORTED A LARGE TREE BLOWN DOWN
AND BLOCKING THE ROAD AT THE 800 BLOCK OF KINGSLEY
AVENUE.
&&
PPLocal storm report, Jul 25, 3:54 PM EDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
354 PM EDT MON JUL 25 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0336 PM TSTM WND GST 5 E ARLINGTON 30.34N 81.51W
07/25/2011 M46 MPH DUVAL FL ASOS
CRAIG MUNICIPAL AIRPORT ASOS REPORTED A WIND GUST TO 40
KNOTS/46 MPH AT 336 PM EDT.
&&
JHESSLocal storm report, Jul 25, 3:59 PM EDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
359 PM EDT MON JUL 25 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0309 PM TSTM WND GST 5 NNE ORANGE PARK 30.23N 81.68W
07/25/2011 M50 MPH DUVAL FL ASOS
JACKSONVILLE NAVAL AIR STATION ASOS REPORTED WIND GUST TO
43 KNOTS/50 MPH AT 309 PM EDT.
&&
JHESSSpecial weather statement, Jul 25, 4:04 PM EDT, 3 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
404 PM EDT MON JUL 25 2011
FLZ033-038-252045-
FLAGLER-ST. JOHNS-
404 PM EDT MON JUL 25 2011
...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR EASTERN ST.
JOHNS AND FLAGLER COUNTIES FOR STRONG WINDS AND EXCESSIVE LIGHTNING
VALID UNTIL 445 PM EDT...
AT 405 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG
THUNDERSTORMS CENTERED ALONG A LINE EXTENDING FROM 2 MILES WEST OF
SOUTH PONTE VEDRA BEACH TO 2 MILES NORTHWEST OF CRESCENT BEACH TO 14
MILES SOUTHWEST OF BUNNELL...MOVING EAST AT 10 MPH. THESE STRONG
THUNDERSTORMS WILL ALSO AFFECT AREAS AROUND SAINT AUGUSTINE SOUTH...
SAINT AUGUSTINE SHORES...SAINT AUGUSTINE...GUANA RIVER STATE PARK...
ELKTON...DUPONT CENTER...BUTLER BEACH...SOUTH PONTE VEDRA BEACH...
VILANO BEACH AND SAINT AUGUSTINE BEACH THROUGH 445 PM EDT. EXCESSIVE
CLOUD-TO-GROUND LIGHTNING AND GUSTY WINDS OF 45 TO 55 MPH CAN BE
EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE. HEAVY RAINFALL WILL
PRODUCE PONDING OF WATER ON ROADWAYS AND MINOR FLOODING OF LOW-LYING
AREAS.
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.
LAT...LON 2941 8115 2927 8114 2926 8118 2926 8142
2939 8143 2940 8144 3001 8147 3010 8133
2995 8130 2986 8125 2976 8124 2945 8110
2942 8110
TIME...MOT...LOC 2005Z 274DEG 9KT 3002 8135 2975 8125
2931 8139
ENYEDIThe office that day
Everything else NWS Jacksonville, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 25, 12:27 PM EDT | Special Weather Statement | JAX | Marion | 48 min |
| Jul 25, 1:21 PM EDT | Special Weather Statement | JAX | Alachua | 54 min |
| Jul 25, 1:33 PM EDT | Special Weather Statement | JAX | Gilchrist | 42 min |
| Jul 25, 1:37 PM EDT | Special Weather Statement | JAX | Bradford | 38 min |
| Jul 25, 2:36 PM EDT | Severe Thunderstorm Warning | JAX | Baker, Bradford, Clay, Duval, Nassau, Putnam and 2 more | 39 min |
| Jul 25, 2:49 PM EDT | Special Marine Warning | JAX | 116 min | |
| Jul 25, 2:57 PM EDT | Severe Thunderstorm Warning | JAX | Baker, Clay, Duval, Nassau, Saint Johns | 78 min |
| Jul 25, 3:02 PM EDT | Special Weather Statement | JAX | Flagler, Saint Johns | 43 min |
| Jul 25, 3:04 PM EDT | Severe Thunderstorm Warning | JAX | Clay, Flagler, Putnam, Saint Johns | 56 min |
| Jul 25, 3:14 PM EDT | Small Craft Advisory | JAX | 6 hr | |
| Jul 25, 3:34 PM EDT | Areal Flood Advisory | JAX | Clay, Duval, Putnam, Saint Johns | 116 min |
| Jul 25, 3:41 PM EDT | Special Weather Statement | JAX | Nassau | 49 min |
| Jul 25, 3:54 PM EDT | Areal Flood Advisory | JAX | Duval, Saint Johns | 111 min |
| Jul 25, 4:04 PM EDT | Special Weather Statement | JAX | Flagler, Saint Johns | 41 min |
| Jul 25, 4:22 PM EDT | Special Marine Warning | JAX | 101 min | |
| Jul 25, 4:38 PM EDT | Special Marine Warning | JAX | 86 min | |
| Jul 25, 4:48 PM EDT | Areal Flood Advisory | JAX | Flagler | 117 min |
| Jul 25, 4:58 PM EDT | Areal Flood Warning | JAX | Flagler | 2 hr |
Nearby
Severe Thunderstorm Warnings in Florida, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.